SRS I'm Scared

Discussion in 'On Topic' started by teh_Jimster, May 27, 2005.

  1. teh_Jimster

    teh_Jimster New Member

    Joined:
    Mar 5, 2005
    Messages:
    98
    Likes Received:
    0
    Last friday, i did the stupid thing of taking 5 tabs (heroin based). yeah..i went to take one..but in my tripping out i ate the rest. Well naturally that saturday was shit. I got over it. well yesterday (wednesday) i felt weak...not achy..but weak...tired..and on very few times felt light headed.

    Now today i still feel weak but the light headedness off and on spurts are not there. I'm tryin to believe itll blow over but I'm kinda scared. I never want to do it again. Ever...
     
  2. Demon Of Dreams

    Demon Of Dreams Feed me with lies and hate, and from that, I will

    Joined:
    Dec 27, 2001
    Messages:
    26,981
    Likes Received:
    0
    Location:
    Cruisin' Mos Espa
    then don't.

    sometimes the best way to learn is the hard way... if it fucked you up so badly you fear taking it, find a group to help you keep away from it and you'll do fine...

    also the worst way to learn, but hey, everyone has to some how, its easier to stop now than it is to stop later.
     
  3. teh_Jimster

    teh_Jimster New Member

    Joined:
    Mar 5, 2005
    Messages:
    98
    Likes Received:
    0
    no no..i know im not taking it again. im fearing these shakes and weakness. I mean..I was fine from Sunday to Tuesday without any feels of side effects...and now they are showing up. I feel like shit and scared if it may come to me goin to the hospital
     
  4. eligh

    eligh Go To A Meeting

    Joined:
    Jun 3, 2004
    Messages:
    1,532
    Likes Received:
    0
    Location:
    California
    Go to a meeting, read the stickies, report back to this thread on the status
     
  5. Mars Princess

    Mars Princess They hatin'

    Joined:
    Dec 5, 2001
    Messages:
    73,475
    Likes Received:
    6
    Location:
    Houston, Texas
    hey :)!!!

    the comedown off x lasts for more than just the time that immediatley follows the peak of the roll. Your body has to be nursed back to health with sleep, fluids, and the balance of your chemicals. Five tabs in one night sounds like a LOT. your seretonin is taking some time to build and I'm sure your body is readjusting to your present reality stil. Give yourself time and you will be alright. Promise . :)

    If you decide to do other drugs or to even drink and you feeel that you might get out of hand, have someone there, a buddy that cares enough abou tyou, to take your keys away from you or be there to give you a reality check of a decision you are going to make. Back when I was doing drugs, these people would be called "sitters" but they are just friends who will have your back and watch for you....when they see you do something that could not turn out right ;)
     
  6. anomaly

    anomaly If you weren't around for the original HA.net spli

    Joined:
    Oct 12, 2000
    Messages:
    45,406
    Likes Received:
    13
    Location:
    SF
    Just a couple of things to note:
    1. You are going through withdrawl from an amphetamine based substance, it's going to suck. You will feel like you have the flu for a bit. Depending what else you've been taken, and stopped taking, the situation might get worse. You don't NEED to go to the hospital unless you've been drinking a fifth a day of liquor, or taking benzos. As those withdrawls are the only potentially fatal ones.
    2. Opiates are not used in any ecstacy pill. Ever. It's more expensive, and it takes larger doses. The main reason being monitary, though. You might have taken something that was cut with DXM, 5meodpit, or any number of other things, but it wasn't heroin or any opiate.
    3. If you don't want to feel this way again, don't do the same action. If you find you can not stop, seek out an AA or NA meeting in your area.
     
  7. teh_Jimster

    teh_Jimster New Member

    Joined:
    Mar 5, 2005
    Messages:
    98
    Likes Received:
    0
    just for a check up guys..I'm doin better. Seems the shock of that stupid lil act I did sent me in sort of an anxiety attack etc...(cause i did seek help and most everyone told me it was one of those). I feel good now with lil to no "tremors" of fast heart beat or my body feeling hyper and on edge while my brain feels at ease. I do feel in the back of my head and pretty sure positive it was a shock to the body with goin from never doing X to having 5.

    I thank God he watched over me that night and now. I also thank everyone's post of their concerns and info.
     

Share This Page